# SDR ZW0A0108601

- Difficulty date: September 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 56,246 hours, 29,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN AT THE LT OVERWING EXIT, AND THE EMERGENCY CEILING LIGHT BETWEEN NUMBER 4 GALLEY AND THE AFT AIRSTAIR DOOR, WERE INOPERATIVE.  REPLACED THE LAMP PN 1315 FOR THE OVERWING EXIT, AND REPLACED THE POWER SUPPLY PN 5822-2 FOR THE CEILING LIGHT.
